# SDR UF6A980426

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: JD539J0199001
- Condition: Cracked
- Location: Bagg Doorway
- Part time: 12,884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FOUND CRACK ON FORWARD LANDING ANGLE VERTICLE FORWARD BAGGAGE DOOR SURROUND.  MAINTENANCE REMOVED AND REPLACED FORWARD LANDING ANGLE ON FORWARD BAGGAGE DOOR SURROUND.  (M)
